MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction pto leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot p338 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot p338 shows no trends.Trends were reviewed for complaint category, pto leak.No trends were detected for this complaint category.At the time of this report, the analysis of the returned kit and photographs is still in process.A final report will be filed when the analysis is complete.(b)(4), (b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a pump tubing organizer (pto) leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported a blood leak at the t-connection between the recirculation tubing line and the yellow tubing line.The ecp treatment was aborted and residual blood within the kit was not returned to the patient.The customer reported the patient was in stable condition.The customer provided photographs for evaluation and returned the complaint kit.
 
Additional Manufacturer Narrative
The complaint kit, smart card and photographs were returned for investigation.Evaluation of the received kit and photographs verified the reported pump tubing organizer (pto) leak.The returned kit was pressure tested to check for leaks and a leak was verified at the t-connector in the pto.The tubing leak indicates that the solvent bond joint was weak.Further inspection of the tubing bond socket verified that solvent was visible 360 degrees around the tubing and was fully inserted into the bond port.A material trace of the spike chamber assembly and tubing used to build lot p338 did not find any non-conformances.A device history record (dhr) review did not result in any related non-conformances.This kit lot passed all lot release testing.The root cause of the tubing leak is most likely due to a weak bond joint between the clear tubing to the t-connector port.It could not be determined why the bond joint was weak based on the available information.No further action is required at this time.This investigation is now complete.(b)(4).

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24198947
Report Number3036773437-2026-00007
Device Sequence Number12139736
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P338(17)270801
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown